Volume 5, Number 2
Preview Issue Next Issue

Purchase

Jia-Gan Hu

J. Comp. Math., 5 (1987), pp. 95-104.

Preview Purchase PDF 79 132 Article preview

Purchase

Tao Tang

J. Comp. Math., 5 (1987), pp. 105-118.

Preview Purchase PDF 74 127 Article preview

Purchase

Ji-Guang Sun

J. Comp. Math., 5 (1987), pp. 119-134

Preview Purchase PDF 78 136 Article preview

Purchase

Hou-De Han

J. Comp. Math., 5 (1987), pp. 135-143

Preview Purchase PDF 80 127 Article preview

Purchase

Er-Xiong Jiang

J. Comp. Math., 5 (1987), pp. 144-155

Preview Purchase PDF 79 135 Article preview

Purchase

Wu Zhang and Tian-Xiao Zhou

J. Comp. Math., 5 (1987), pp. 156-180

Preview Purchase PDF 75 120 Article preview

Purchase

Pekka Neittaanmaki and Qun Lin

J. Comp. Math., 5 (1987), pp. 181-190

Preview Purchase PDF 82 130 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80